# SDR SWIA201333336

- Difficulty date: April 23, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 18,412 hours, 11,083 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Unit
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND SMELL OF BURNING PLASTIC UPON OPENING THE AFT CARGO COMPARTMENT DOOR.  (FLT 4800)  REPLACED AACU AND ACPU REPLACED.  P/N: P12954  S/N ON: 1295411265  S/N OFF: 1295411710 P/N: P12955  S/N ON: 1295511761  S/N OFF: 1295510543.
